Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Applicability of a State Statute of Limitations to the Claim of a Foreign Sovereign

The Yale Law Journal
Vol. 47, No. 1 (Nov., 1937), pp. 132-135
DOI: 10.2307/791824
Stable URL: http://www.jstor.org/stable/791824
Page Count: 4
  • Subscribe ($19.50)
  • Cite this Item
Applicability of a State Statute of Limitations to the Claim of a Foreign Sovereign
Preview not available

Page Thumbnails

  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135